# SDR DL76L081356

- Difficulty date: October 13, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 54,574 hours, 8,015 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB DUE TO LT ENG W/N START.  START VALVE LIGHT W/N EXTINGUISH.  EXERCISED START VALVE.  SPUN NR 1 ENG OPS NML.  STARTED ENG AT GATE.  NORMAL START OK FOR SERVICE.
